Alert archive / Louisiana / Freeze Warnings in 2016

Freeze Warning 4, NWS New Orleans, LA

November 20, 20168 parishes in Louisiana; 5 counties in Mississippi

NWS New Orleans, LA issued this freeze warning at Nov 20, 2016, 10:33 AM CST for 8 parishes in Louisiana; 5 counties in Mississippi. It took effect at Nov 21, 2016, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 20, 2016, 10:33 AM CST (16:33 UTC)
In effect from
Nov 21, 2016, 12:00 AM CST
Expired
Nov 21, 2016, 8:00 AM CST
In force
8 hr
Issued by
NWS New Orleans, LA

Counties East Baton Rouge Parish, LA, East Feliciana Parish, LA, Pointe Coupee Parish, LA, Saint Helena Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 4.6 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2016-11-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2016-11-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2655 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

471 
WWUS74 KLIX 201633
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1033 AM CST SUN NOV 20 2016

...FREEZE WARNING IN EFFECT FOR LATE TONIGHT AND MONDAY
MORNING...

.COLD HIGH PRESSURE SETTLING OVER THE REGION WILL RESULT IN A
LIGHT FREEZE LATE TONIGHT AND MONDAY MORNING ACROSS SOUTH
MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA TO THE NORTH
AND NORTHWEST OF LAKE PONTCHARTRAIN.

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
210045-
/O.UPG.KLIX.FZ.A.0002.161121T0600Z-161121T1400Z/
/O.NEW.KLIX.FZ.W.0004.161121T0600Z-161121T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA...
SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON...
FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER...
BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE...
COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND...
WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE...
DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER...
SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN...
CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
1033 AM CST SUN NOV 20 2016

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST
MONDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

* TEMPERATURE...28 TO 32 DEGREES.

* DURATION...4 TO 6 HOURS.

* IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
429 
WWUS74 KLIX 202108
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
308 PM CST SUN NOV 20 2016

...FREEZE WARNING IN EFFECT FOR LATE TONIGHT AND MONDAY MORNING...

.COLD HIGH PRESSURE SETTLING OVER THE REGION WILL RESULT IN A
LIGHT FREEZE LATE TONIGHT AND MONDAY MORNING ACROSS SOUTH
MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA TO THE NORTH
AND NORTHWEST OF LAKE PONTCHARTRAIN.

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
211400-
/O.CON.KLIX.FZ.W.0004.161121T0600Z-161121T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA...
SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON...
FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER...
BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE...
COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND...
WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE...
DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER...
SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN...
CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
308 PM CST SUN NOV 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST MONDAY...

* TEMPERATURE...28 TO 32 DEGREES.

* DURATION...4 TO 6 HOURS.

* IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
537 
WWUS74 KLIX 210254
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
854 PM CST SUN NOV 20 2016

...FREEZE WARNING IN EFFECT FOR LATE TONIGHT AND MONDAY MORNING...

.COLD HIGH PRESSURE SETTLING OVER THE REGION WILL RESULT IN A
LIGHT FREEZE LATE TONIGHT AND MONDAY MORNING ACROSS SOUTH
MISSISSIPPI AND THOSE AREAS OF SOUTHEAST LOUISIANA TO THE NORTH
AND NORTHWEST OF LAKE PONTCHARTRAIN.

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
211100-
/O.CON.KLIX.FZ.W.0004.161121T0600Z-161121T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA...
SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON...
FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER...
BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE...
COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND...
WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE...
DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER...
SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN...
CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
854 PM CST SUN NOV 20 2016

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CST MONDAY...

* TEMPERATURE...28 TO 32 DEGREES.

* DURATION...4 TO 6 HOURS.

* IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
525 
WWUS74 KLIX 210923
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
323 AM CST MON NOV 21 2016

...FREEZE WARNING IN EFFECT THROUGH THIS MORNING...

.CLEAR COLD AIR AND VERY LIGHT WINDS ARE ALLOWING TEMPERATURES TO
FALL BELOW FREEZING IN MANY LOCATIONS WELL AWAY FROM MARINE
INFLUENCES. THE AIRMASS IS EXPECTED TO MODERATE TODAY WITH A
WARMING TREND ONSETTING AFTER SUNRISE THIS MORNING. 

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
211400-
/O.CON.KLIX.FZ.W.0004.000000T0000Z-161121T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA...
SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON...
FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER...
BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE...
COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND...
WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE...
DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER...
SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN...
CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
323 AM CST MON NOV 21 2016

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* TEMPERATURE...28 TO 32 DEGREES.

* DURATION...NOW THROUGH AROUND 8 AM CST.

* IMPACTS...A LIGHT FREEZE MAY KILL OR DAMAGE TENDER VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

24/RR
687 
WWUS74 KLIX 211404
NPWLIX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
804 AM CST MON NOV 21 2016

...FREEZE WARNING HAS EXPIRED...

.TEMPERATURES HAVE WARMED ABOVE FREEZING AND THE FREEZE WARNING
HAS BEEN ALLOWED TO EXPIRE.

LAZ034>037-039-040-047-048-050-071-072-MSZ068>071-077-080>082-
211515-
/O.EXP.KLIX.FZ.W.0004.000000T0000Z-161121T1400Z/
POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-WASHINGTON-
ST. TAMMANY-WEST BATON ROUGE-EAST BATON ROUGE-LIVINGSTON-
NORTHERN TANGIPAHOA-SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-
WALTHALL-PEARL RIVER-HANCOCK-HARRISON-JACKSON-
INCLUDING THE CITIES OF...NEW ROADS...LETTSWORTH...LIVONIA...
SPILLMAN...ST. FRANCISVILLE...WAKEFIELD...JACKSON...CLINTON...
FELPS...DARLINGTON...EASLEYVILLE...GREENSBURG...MONTPELIER...
BOGALUSA...ENON...FRANKLINTON...SLIDELL...MANDEVILLE...
COVINGTON...LACOMBE...PORT ALLEN...ADDIS...BRUSLY...BATON ROUGE...
DENHAM SPRINGS...WATSON...WALKER...AMITE...KENTWOOD...ROSELAND...
WILMER...HAMMOND...ROBERT...PONCHATOULA...CENTREVILLE...
DOLOROSA...FORT ADAMS...WOODVILLE...GILLSBERG...GLOSTER...
SMITHDALE...LIBERTY...MCCOMB...DEXTER...SALEM...TYLERTOWN...
CROSSROADS...MCNEIL...PICAYUNE...BAY ST. LOUIS...WAVELAND...
DIAMONDHEAD...GULFPORT...PASCAGOULA...OCEAN SPRINGS...
MOSS POINT...GAUTIER...ST. MARTIN
804 AM CST MON NOV 21 2016

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE WARMED ABOVE FREEZING AND THE FREEZE WARNING
HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this freeze warning went out at Nov 20, 9:03 AM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Nov 20, 9:03 AM CST, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
903 AM CST Sun Nov 20 2016

.MARINE...
The forecast grids and products have been update to extend the
small craft advisory for most of the coastal waters until noon
today. 11

&&

.PREV DISCUSSION... /issued 723 AM CST Sun Nov 20 2016/

..SOUNDING DISCUSSION...
The sounding is dry, stable and cold at the sfc this morning.
Expect a cloud free sky today with PW at the record low for this
time of year at 0.17 inches. This will allow for even more
effective radiational cooling tonight as winds decrease. There is
a strong and broad elevated inversion centered at 825 mb. Winds
are 30 kts at just 700 feet and from the northeast to 880 mb then
switch northwest through the rest of the profile.

Krautmann

PREV DISCUSSION... /issued 318 AM CST Sun Nov 20 2016/

SHORT TERM...

The coldest airmass of the Fall season will remain over the area
today resulting in below normal temperatures through tonight.
Highs will generally run around 10 degrees below average in the
lower 60s, and lows will easily drop below freezing for areas
north of Lake Pontchartrain and along the Mississippi Coast. The
heart of the cold pool should begin to shift away from the region
on Monday, but temperatures will still run around 5 degrees below
normal tomorrow afternoon. Outside of the below normal
temperatures, strong subsidence will be in place resulting in
clear skies and low humidities through tomorrow.

By Tuesday, the ridge axis should shift to the east of the region
allowing for deep layer southerly flow to take hold. This
southerly flow off the Gulf of Mexico should intensify through the
day as a strong shortwave trough begins to deepen over the Plains
states. With warmer and more moist Gulf air feeding into the area,
temperatures should be a good 10 degrees warmer Monday night, and
5 degrees warmer Tuesday afternoon resulting in near normal
readings in the lower to middle 70s.

Moisture will continue to feed into the region Tuesday night, and
increasing positive vorticity advection and overall lift across
the Gulf South should promote the development of clouds and even a
few showers over the northwestern third of the CWA by daybreak. Of
course, the deepening trough over the Plains will also allow for
strong frontogenesis over the southern Plains resulting the
formation of a strong cold front. This front will be found over
western Louisiana by Wednesday morning, and is expected to quickly
race eastward across the forecast area Wednesday afternoon and
evening. Moisture will continue to deepen over the area, and
expect to see a mid-level temperature inversion and cap erode by
Wednesday afternoon. Overall instability values will remain
marginal, but enough CAPE should be in place to allow for isolated
thunderstorms. Have kept in chance POP of 30 to 40 percent for
Wednesday. Temperatures will be near normal in the middle 70s
Wednesday afternoon, but the surge of moisture Tuesday night will
push overnight lows into the 50s and lower 60s which is well above
normal.

LONG TERM...

Heading into the Thanksgiving weekend, weak ridging will spread
over the Gulf South for Thursday and Friday. Partly cloudy skies
and near normal temperatures are expected both days. Overall, a
very pleasant Thanksgiving Day is currently expected. The upper
level pattern will turn more zonal for Saturday and Sunday, and
weak shortwave trough moving through the Midwest could drive
another frontal boundary through the area Saturday into Saturday
night. The GFS is more aggressive with this front compared to the
ECMWF, and have opted to go with a blend of the solutions given
the long range nature of the forecast. Both solutions suggest a
frontal passage, but the ECMWF has a much weaker shortwave feature
sliding through the upper levels. This would support a lower
probability of precipitation compared to the wetter GFS solution.
At this time, have went with POP of 20 to 30 percent for Saturday
night. The zonal flow pattern will keep any surges of colder air
from intruding, and expect to see near normal temperatures through
the upcoming weekend.

AVIATION...

VFR CAVU conditions expected all terminals. Gusty winds at KNEW and
KMSY should become less gusty and settle to lighter levels after
15Z. 24/RR

MARINE...

Cold air advection induced gustiness will likely continue through
this morning until daytime heating diminishes the affect this
afternoon and advection process terminates. Considerably lower winds
and seas are expected monday and tuesday before onshore flow
increases in intensity ahead of next cold front tuesday night into
wednesday. There may be a consideration for sea fog formation or at
least a low marine layer deck tuesday evening as warmer air begins
to move over newly cooled waters. Initial wind shift with frontal
passage Wednesday night should be of lesser intensity than current
system. 24/RR

DECISION SUPPORT...

DSS code: Blue
Deployed: None.
Activation: None.
Activities: Drought Monitoring, Enhanced Fire Danger Risk Saturday,
Small Craft Advisory through this morning, Freeze Watch late tonight
and Monday morning for S MS and parts of SE LA.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or
         direct tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  63  30  68  36 /   0   0   0   0
BTR  63  31  68  41 /   0   0   0   0
ASD  63  30  66  39 /   0   0   0   0
MSY  61  41  68  49 /   0   0   0   0
GPT  63  32  67  40 /   0   0   0   0
PQL  63  28  67  37 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Freeze Watch from late tonight through Monday morning for
     LAZ034>037-039-040-047-048-050-071-072.

GM...Small Craft Advisory until noon CST today for GMZ532-534-536-538-
     550-552-555-557-570-572-575-577.

MS...Freeze Watch from late tonight through Monday morning for
     MSZ068>071-077-080>082.

GM...Small Craft Advisory until noon CST today for GMZ534-536-538-550-
     552-555-557-570-572-575-577.

&&
Hazardous weather outlook, Nov 20, 3:17 AM CST, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 AM CST SUN NOV 20 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-202130-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON LA TO LOWER ATCHAFALAYA RIVER
LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON LOUISIANA OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON LOUISIANA TO LOWER ATCHAFALAYA
RIVER LA FROM 20 TO 60 NM-
COASTAL WATERS FROM SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO
PORT FOURCHON LOUISIANA FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MISSISSIPPI TO STAKE ISLAND
LOUISIANA OUT 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-
EAST FELICIANA-ST. HELENA-WASHINGTON-ST. TAMMANY-IBERVILLE-
WEST BATON ROUGE-EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-
ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-
UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-
UPPER TERREBONNE-LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
317 AM CST SUN NOV 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS AND
TIDAL LAKES THIS MORNING. CONDITIONS ARE EXPECTED TO IMPROVE BY
LATE MORNING INTO THE AFTERNOON.

A FREEZE WATCH IS IN EFFECT FOR THE FIRST SIGNIFICANT FREEZE OF
THE SEASON POSSIBLE TONIGHT INTO MONDAY MORNING. THIS MAY BE
UPGRADED TO A FREEZE WARNING LATER THIS MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE EXPECTED AHEAD OF THE NEXT
COLD FRONT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 9:12 PM CSTSmall Craft AdvisoryLIX9 hr

Nearby

Freeze Warnings in Louisiana, 2016Freeze Warnings in Mississippi, 2016Every freeze warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.